Generalized Energy Integrals and Energy Conserving Numerical Schemes for Partial Differential Equations

この論文をさがす

著者

    • HIROTA Chiaki
    • Department of Electronics and Information Systems, Faculty of Systems Science and Technology, Akita Prefectural University
    • OKADA Masami
    • Department of Mathematics, Tokyo Metropolitan University

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 21(2), 163-179, 2004-06-01 

参考文献:  26件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018379954
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌 
ページトップへ